# SDR LR7A2010041600008

- Difficulty date: April 16, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 57,034 hours, 26,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 CHECK PER JOB CARD HB5302 FOUND U-CHANNEL CRACKED IN CARGO COMPARTMENT AT FS 617, WL 280. RBL 20.  REPAIR ACCOMPLISHED IAW LOCKHEED SRM SMP583 FIG 51-140-20.
